# SDR ASAA2018022223683

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 13,459 hours, 4,475 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 414XR7
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 13,395 hours, 4,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL MESSAGE, TURNED RADAR OFF & BACK ON, THEN HEARD NOISE AND FELT VIBRATION COMING FROM THE NOSE OF THE AIRCRAFT.  PWS FAIL MESSAGE ON FINAL WITH ASSOCIATED NOISE AND VIBRATION FROM NOSE OF AIRCRAFT.  ACFT GROUNDED.  REPLACED THE WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11/401. OPS CHECKED GOOD.
